Vol. 1, No. 4, 1951

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 329: 1  2
Vol. 328: 1  2
Vol. 327: 1  2
Vol. 326: 1  2
Vol. 325: 1  2
Vol. 324: 1  2
Vol. 323: 1  2
Vol. 322: 1  2
Online Archive
Volume:
Issue:
     
The Journal
About the journal
Ethics and policies
Peer-review process
 
Submission guidelines
Submission form
Editorial board
Officers
 
Subscriptions
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
 
Special Issues
Author index
To appear
 
Other MSP journals
A partial differential equation arising in conformal mapping

Paul R. Garabedian

Vol. 1 (1951), No. 4, 485–524
Mathematical Subject Classification
Primary: 30.0X
Milestones
Received: 30 September 1950
Published: 1 December 1951
Authors
Paul R. Garabedian
Courant Institute of Mathematical Sciences
New York University
251 Mercer Street
New York City NY 10012
United States
http://www.math.nyu.edu/faculty/garabedi/